MathSciNet Relay Station
MathSciNet bibliographic data
MR1653837 35K10 (35R60 60H15 73B27 76M35 76R50)
Landim, C.; Olla, S.; Yau, H. T. Convection-diffusion equation with space-time ergodic random flow. Probab. Theory Related Fields 112 (1998), no. 2, 203–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement